# SDR SWAA107346

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 78,417 hours, 46,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 6556685
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR STOW BRACKET LOOSE.  REMOVED AND REPLACED BRACKET PER SRM.
